Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Isometric embeddings


Author: Robert E. Greene
Journal: Bull. Amer. Math. Soc. 75 (1969), 1308-1310
DOI: https://doi.org/10.1090/S0002-9904-1969-12407-9
MathSciNet review: 0253240
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Friedman, Local isometric imbedding of Riemannian manifolds with indefinite metrics, J. Math. Mech. 10 (1961), 625-649. MR 125544
  • 2. J. Nash, The isometric imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20-64. MR 75639


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12407-9

American Mathematical Society